By Topic

Tail of the distribution of sums of log-normal variates

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

It is shown that the asymptotic behavior of the tail of the sum distribution of a finite number of individually log-normal distributed variates displays the log-normal character of those variates with maximum logarithmic variance. A quantitative definition of the sum-distribution "tail" is established in terms of upper bounds on the relative error or deviation from the asymptotic log-normal property.

Published in:

Information Theory, IEEE Transactions on  (Volume:16 ,  Issue: 3 )